ITEM METADATA RECORD
Title: Minimality and harmonicity for Hopf vector fields
Authors: Tsukada, K ×
Vanhecke, Lieven #
Issue Date: 2001
Publisher: Univ illinois urbana-champaign
Series Title: Illinois journal of mathematics vol:45 issue:2 pages:441-451
Abstract: We determine when the Hopf vector fields on orientable real hypersurfaces (M, g) in complex space forms are minimal or harmonic. Furthermore, we determine when these vector fields give rise to harmonic maps from (M, g) to the unit tangent sphere bundle (T-1 M, gs). In particular, we consider the special case of Hopf hypersurfaces and of ruled hypersurfaces. The Hopf vector fields on Hopf hypersurfaces with constant principal curvatures provide examples. The minimal ruled real hypersurfaces form another class of particular examples.
URI: 
ISSN: 0019-2082
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science